Alert archive / Florida / Rip Current Statements in 2012
Rip Current Statement 8, NWS Jacksonville, FL
NWS Jacksonville, FL issued this rip current statement at Jun 25, 2012, 3:50 AM EDT for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2012, 3:50 AM EDT (07:50 UTC)
- Expired
- Jun 26, 2012, 9:50 AM EDT
- In force
- 30 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.8 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
268 WHUS42 KJAX 250750 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 350 AM EDT MON JUN 25 2012 FLZ024-025-033-038-GAZ154-166-252200- /O.NEW.KJAX.RP.S.0008.120625T0750Z-120627T1000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 350 AM EDT MON JUN 25 2012 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HIGH RIP CURRENT RISK...WHICH IS IN EFFECT THROUGH LATE TUESDAY NIGHT. * TIMING...MODERATELY STRONG ONSHORE WINDS AND BUILDING SWELLS WILL CREATE DANGEROUS RIP CURRENTS THROUGH TUESDAY NIGHT. * IMPACTS...DANGEROUS SWIMMING CONDITIONS WILL EXIST IN THE SURF ZONE. LARGE BREAKERS CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO RIP CURRENTS. STAY OUT OF THE WATER UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$
3 follow-up statements
387 WHUS42 KJAX 251946 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 346 PM EDT MON JUN 25 2012 FLZ024-025-033-038-GAZ154-166-261015- /O.CON.KJAX.RP.S.0008.000000T0000Z-120627T1000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 346 PM EDT MON JUN 25 2012 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT... * TIMING...MODERATELY STRONG ONSHORE WINDS AND BUILDING SWELLS WILL CREATE DANGEROUS RIP CURRENTS THROUGH TUESDAY NIGHT. * IMPACTS...DANGEROUS SWIMMING CONDITIONS WILL EXIST IN THE SURF ZONE. LARGE BREAKERS CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO RIP CURRENTS. STAY OUT OF THE WATER UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$
343 WHUS42 KJAX 260710 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 310 AM EDT TUE JUN 26 2012 FLZ024-025-033-038-GAZ154-166-261600- /O.CON.KJAX.RP.S.0008.000000T0000Z-120627T1000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 310 AM EDT TUE JUN 26 2012 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... * TIMING...MODERATELY STRONG ONSHORE WINDS AND BUILDING SWELLS WILL CREATE DANGEROUS RIP CURRENTS THROUGH TUESDAY NIGHT. * IMPACTS...DANGEROUS SWIMMING CONDITIONS WILL EXIST IN THE SURF ZONE. LARGE BREAKERS CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO RIP CURRENTS. STAY OUT OF THE WATER UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$
778 WHUS42 KJAX 261350 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 950 AM EDT TUE JUN 26 2012 FLZ024-025-033-038-GAZ154-166-261500- /O.CAN.KJAX.RP.S.0008.000000T0000Z-120627T1000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 950 AM EDT TUE JUN 26 2012 ...HIGH RIP CURRENT RISK IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE HIGH RIP CURRENT RISK. $$
What forecasters said that day
The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this rip current statement went out at Jun 24, 9:48 PM EDT, 6 hours 2 minutes earlier.
Area forecast discussion, Jun 24, 9:48 PM EDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
948 PM EDT SUN JUN 24 2012
.UPDATE...
WITH FORECAST TRACK OF DEBBY...EXPECTING A PROLONGED PERIOD OF
RAINFALL ACROSS THE FORECAST AREA...MAINLY SOUTH OF WAYCROSS.
GIVEN TIMING OF THE SYSTEM...RUNNING THE FLOOD WATCH THROUGH
TUESDAY. RELIED HEAVILY ON HPC QPF AMOUNTS THIS UPDATE.
ENHANCED THREAT FOR SEVERE...INCLUDING TORNADOES WILL CONTINUE
TONIGHT ACROSS THE SOUTHWESTERN PORTION OF THE FORECAST AREA...AS
THE ENVIRONMENT IS FAVORABLE FOR ROTATING STORMS.
&&
.AVIATION...
PREVAILING MVFR EXPECTED AT JAX...CRG...AND VQQ WITH TEMPO IFR
IN HEAVY RAIN PROBABLE. IFR CIGS WITH TEMPO LIFR TONIGHT WILL
IMPACT GNV...AND GIVEN PROXIMITY TO STRONGER WINDS NEAR DEBBY
CIRCULATION INCLUDED LOW LEVEL WIND SHEAR TONIGHT AROUND 04Z WITH
35 KTS AROUND 1.5KFT. PREVAILING MVFR CONDITIONS ARE EXPECTED
MONDAY AS DEEP TROPICAL MOISTURE AND LOCALLY HEAVY RAINFALL IMPACT
THE TERMINALS.
&&
.MARINE...
ONLY MINOR ADJUSTMENTS MADE TO THE CURRENT FORECAST.
RIP CURRENTS: MODERATE RISK CONTINUES THROUGH MONDAY. THE RISK MAY
BECOME HIGH.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 92 75 88 / 80 60 30 40
SSI 76 87 75 84 / 80 60 50 40
JAX 73 89 76 85 / 100 60 60 50
SGJ 76 87 75 85 / 100 70 60 50
GNV 74 87 74 88 / 100 60 60 60
OCF 73 87 76 88 / 100 60 60 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH TUESDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
LAKE WIND ADVISORY UNTIL 8 PM EDT MONDAY FOR GILCHRIST-SUWANNEE.
GA...FLOOD WATCH THROUGH TUESDAY EVENING FOR BRANTLEY-CHARLTON-CLINCH-
COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-WARE.
AM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
STRUBLE/ENYEDIHazardous weather outlook, Jun 24, 10:40 PM EDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1040 PM EDT SUN JUN 24 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-251000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1040 PM EDT SUN JUN 24 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...TORNADO WATCH IN EFFECT OVER PORTIONS OF NORTHEAST FLORIDA THROUGH 5 AM... ...FLOOD WATCH IN EFFECT... ...SLIGHT CHANCE OF A SEVERE THUNDERSTORM OVER EXTREME SOUTHWEST ZONES THROUGH TONIGHT... ...LAKE WIND ADVISORY IN EFFECT... ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...TONIGHT... WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA...AS TROPICAL STORM DEBBY LINGERS OVER THE EASTERN GULF OF MEXICO. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH A FEW STORMS PRODUCING GUSTY WINDS. PRECIPITATION COVERAGE WILL BE LESS ACROSS SOUTHEAST GEORGIA...MAINLY OVER THE NORTHERN TIER. THE POTENTIAL FOR FLOODING EXISTS FOR MUCH OF THE FORECAST AREA TONIGHT. DUE TO THE STRONGER WINDS ALOFT...ISOLATED CELLS COULD ROTATE OVER THE SOUTHERN SECTIONS TONIGHT AND THUS THERE IS A POSSIBILTY OF FUNNEL CLOUDS AND PERHAPS A TORNADO IF STRONGER CELLS DEVELOP. ELEVATED WINDS AND WAVES CAN BE EXPECTED ACROSS THE COASTAL WATERS. A MODERATE RISK OF RIP CURRENTS WILL CONTINUE AT LOCAL BEACHES. WINDY CONDITIONS ARE EXPECTED OVER PORTIONS OF THE SUWANNEE VALLEY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH TUESDAY...AS BANDS OF RAIN PIVOT AROUND TROPICAL STORM DEBBY. THE POTENTIAL FOR FLOODING EXISTS FOR MUCH OF THE FORECAST AREA THROUGH TUESDAY. MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH EARLY IN THE WEEK. ELEVATED WINDS AND SEAS WILL CONTINUE THROUGH EARLY IN THE WEEK ACROSS THE COASTAL WATERS. WINDY CONDITIONS ARE EXPECTED OVER PORTIONS OF THE SUWANNEE VALLEY THROUGH THE EARLY PART OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jun 25, 2:16 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 AM NON-TSTM WND GST MAYPORT 30.38N 81.41W
06/25/2012 M44 MPH DUVAL FL ASOS
NON-THUNDERSTORM WIND GUST AT THE MAYPORT NAS ASOS.
&&
JHESSLocal storm report, Jun 25, 2:39 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 6 SW LOWELL 29.27N 82.25W
06/24/2012 MARION FL EMERGENCY MNGR
EMERGENCY MANAGER REPORTS POSSIBLE TORNADO OCCURRED
AROUND 11 PM WITH DAMAGE TO 6 TO 7 STRUCTURES INCLUDING
BARNS WITH ROOFS DAMAGED OR REMOVED. NO INJURIES
REPORTED. DAMAGED STARTED NEAR HIGHWAY 326 AND NW 80TH
AVENUE AND TRACKED NORTH FOR 1 TO 1 1/2 MILES.
&&
JHESSLocal storm report, Jun 25, 2:48 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 AM TSTM WND GST MAYPORT 30.38N 81.41W
06/25/2012 M45 MPH DUVAL FL ASOS
NON-THUNDERSTORM WIND GUST TO 45 MPH AT MAYPORT NAS ASOS.
&&
JHESSSpecial weather statement, Jun 25, 2:51 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 251 AM EDT MON JUN 25 2012 FLZ036-037-040-250730- ALACHUA-MARION-PUTNAM- 251 AM EDT MON JUN 25 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN ALACHUA...CENTRAL PUTNAM AND CENTRAL MARION COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 330 AM EDT... AT 251 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES EAST OF OCALA AIRPORT...OR 3 MILES SOUTHWEST OF OCALA...MOVING NORTHEAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SILVER SPRINGS SHORES... SANTOS...OCALA AIRPORT...OCALA...SPARR...REDDICK...LYNNE...LOWELL... ANTHONY AND BURBANK THROUGH 330 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR NORTHEASTERN FLORIDA. LAT...LON 2971 8221 2965 8164 2906 8197 2914 8235 TIME...MOT...LOC 0651Z 210DEG 31KT 2920 8215 HESS
Local storm report, Jun 25, 3:19 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 AM FLOOD 5 SSW NORMANDY 30.25N 81.80W
06/25/2012 DUVAL FL NWS EMPLOYEE
MINOR STREET FLOODING ALONG SHINDLER DRIVE BETWEEN 103RD
SREET AND COLLINS ROAD IN JACKSONVILLE.
&&
JHESSSpecial weather statement, Jun 25, 3:38 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
338 AM EDT MON JUN 25 2012
FLZ037-040-250830-
MARION-PUTNAM-
338 AM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PUTNAM AND
NORTHEASTERN MARION COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 430 AM EDT...
AT 338 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF BURBANK...OR 4 MILES SOUTH OF
FORT MCCOY...MOVING NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND SPARR...LYNNE...FORT MCCOY...BURBANK...
ANTHONY...SALT SPRINGS...ORANGE SPRINGS...JOHNSON...HOG VALLEY AND
INTERLACHEN THROUGH 430 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
NORTHEASTERN FLORIDA.
LAT...LON 2927 8214 2943 8209 2945 8207 2944 8206
2955 8206 2974 8200 2976 8162 2940 8148
2933 8160 2932 8167 2930 8167 2915 8198
TIME...MOT...LOC 0738Z 224DEG 17KT 2933 8193
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:23 PM EDT | Special Weather Statement | JAX | Marion | 37 min |
| Jun 24, 9:31 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 24 min |
| Jun 24, 10:29 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 46 min |
| Jun 24, 10:38 PM EDT | Areal Flood Warning | JAX | Alachua, Gilchrist, Marion, Putnam | 3 hr |
| Jun 24, 11:00 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 24, 11:04 PM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 24, 11:15 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 24, 11:20 PM EDT | River Flood Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Suwannee, Union | 19 days |
| Jun 24, 11:25 PM EDT | River Flood Warning | JAX | Baker, Nassau | 15 days |
| Jun 24, 11:40 PM EDT | Special Weather Statement | JAX | Flagler | 50 min |
| Jun 24, 11:43 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Jun 24, 11:46 PM EDT | Special Weather Statement | JAX | Putnam | 44 min |
| Jun 25, 12:26 AM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| Jun 25, 12:31 AM EDT | Special Weather Statement | JAX | Clay, Putnam | 44 min |
| Jun 25, 12:37 AM EDT | Areal Flood Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam, Union | 3 hr |
| Jun 25, 12:39 AM EDT | Special Weather Statement | JAX | Saint Johns | 51 min |
| Jun 25, 12:59 AM EDT | Special Weather Statement | JAX | Bradford | 46 min |
| Jun 25, 1:02 AM EDT | Special Weather Statement | JAX | Baker, Duval, Nassau | 58 min |
| Jun 25, 1:55 AM EDT | Areal Flood Advisory | JAX | Baker, Duval, Nassau, Saint Johns | 2 hr |
| Jun 25, 2:11 AM EDT | Special Marine Warning | JAX | 64 min | |
| Jun 25, 2:51 AM EDT | Special Weather Statement | JAX | Marion, Putnam | 39 min |
| Jun 25, 3:14 AM EDT | Special Marine Warning | JAX | 91 min | |
| Jun 25, 3:38 AM EDT | Special Weather Statement | JAX | Marion, Putnam | 52 min |
| Jun 25, 3:59 AM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 2 hr |
| Jun 25, 4:12 AM EDT | Special Weather Statement | JAX | Duval | 48 min |
| Jun 25, 4:17 AM EDT | Areal Flood Advisory | JAX | Bradford, Clay, Marion, Putnam, Saint Johns | 118 min |
| Jun 25, 4:37 AM EDT | Special Weather Statement | JAX | Marion | 53 min |
| Jun 25, 4:49 AM EDT | Special Marine Warning | JAX | 116 min | |
| Jun 25, 5:02 AM EDT | Special Weather Statement | JAX | Duval | 43 min |
| Jun 25, 5:17 AM EDT | Special Weather Statement | JAX | Nassau | 43 min |
| Jun 25, 5:54 AM EDT | Areal Flood Warning | JAX | Clay, Duval, Nassau, Saint Johns | 6 hr |
| Jun 25, 6:44 AM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Jun 25, 6:48 AM EDT | River Flood Warning | JAX | Clay | 4 days |
| Jun 25, 6:56 AM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau, Saint Johns | 34 min |
| Jun 25, 7:14 AM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Jun 25, 7:23 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 25, 7:30 AM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| Jun 25, 7:50 AM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 40 min |
| Jun 25, 8:05 AM EDT | Tornado Warning | JAX | Duval, Nassau | 20 min |
| Jun 25, 8:07 AM EDT | Tornado Warning | JAX | Nassau | 38 min |
| Jun 25, 8:40 AM EDT | Special Marine Warning | JAX | 50 min | |
| Jun 25, 9:27 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 25, 12:27 PM EDT | River Flood Warning | JAX | Columbia, Hamilton | 15 days |
| Jun 25, 2:31 PM EDT | Special Weather Statement | JAX | Gilchrist | 44 min |
| Jun 25, 3:15 PM EDT | Special Weather Statement | JAX | Suwannee | 30 min |
| Jun 25, 3:17 PM EDT | Special Weather Statement | JAX | Baker | 43 min |
| Jun 25, 4:15 PM EDT | Areal Flood Advisory | JAX | Columbia, Hamilton, Suwannee | 90 min |
| Jun 25, 4:53 PM EDT | Special Weather Statement | JAX | Alachua | 37 min |
| Jun 25, 5:09 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Jun 25, 5:10 PM EDT | Areal Flood Warning | JAX | Hamilton, Suwannee | 110 min |
| Jun 25, 5:34 PM EDT | Special Weather Statement | JAX | Alachua | 26 min |
| Jun 25, 5:42 PM EDT | Special Marine Warning | JAX | 63 min | |
| Jun 25, 5:44 PM EDT | Wind Advisory | JAX | Gilchrist, Suwannee | 17 hr |
| Jun 25, 6:59 PM EDT | Areal Flood Warning | JAX | Columbia, Hamilton, Suwannee | 2 hr |
| Jun 25, 7:19 PM EDT | Areal Flood Advisory | JAX | Alachua, Baker, Bradford, Union | 86 min |
| Jun 25, 2:14 AM EDT | Special Weather Statement | JAX | Camden | 46 min |
| Jun 25, 5:39 AM EDT | Areal Flood Warning | JAX | Brantley, Camden, Charlton, Glynn, Pierce, Wayne | 6 hr |
| Jun 25, 6:14 AM EDT | Special Weather Statement | JAX | Camden | 46 min |
| Jun 25, 6:20 AM EDT | Tornado Warning | JAX | Camden, Glynn | 25 min |
| Jun 25, 6:47 AM EDT | Special Weather Statement | JAX | Camden, Glynn | 28 min |
| Jun 25, 8:45 AM EDT | Tornado Warning | JAX | Camden, Glynn | 45 min |
| Jun 25, 9:31 AM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 22 min |
| Jun 25, 2:45 PM EDT | Areal Flood Advisory | JAX | Bacon, Pierce | 90 min |
| Jun 25, 2:53 PM EDT | Special Weather Statement | JAX | Bacon | 52 min |
| Jun 25, 3:28 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Coffee | 62 min |
| Jun 25, 3:48 PM EDT | Special Weather Statement | JAX | Appling | 42 min |
| Jun 25, 4:25 PM EDT | Special Weather Statement | JAX | Clinch | 35 min |
Nearby
Rip Current Statements in Florida, 2012Rip Current Statements in Georgia, 2012Every rip current statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.